A particular class of Schrödinger initial value problems is considered, wherein a particle moves in a scalar field centered at the origin, and more specifically, the distribution associated to the solution of the Schrödinger equation has negligible mass in the neighborhood of the origin. The Schrödinger equation is converted to the dequantized form, and a non-inertial frame centered along the trajectory of a classical particle is employed. A solution approximation as a series expansion in a small parameter is obtained through the use of complex-valued diffusion-process representations, where under a smoothness assumption, the expansion converges to the true solution. In the case of an expansion up through only the cubic terms in the space variable, there exist approximate solutions that are periodic with the period of a classical particle, but with an additional secular perturbation. The computations required for solution up to a finite order are purely analytical.
Stochastic control Schrödinger equation Hamilton–Jacobi Stationary action Staticization Complex-valued diffusion
This is a preview of subscription content, log in to check access.
Research partially supported by AFOSR Grant FA9550-15-1-0131 and NSF Grant DMS-1312569.
Azencott, R., Doss, H.: L’équation de Schrödinger quand ħ tend vers zéro: une approche probabiliste. Stoch. Aspects Classical Quant. Syst. Lect. Notes Math. 1109, 1–17 (1985)CrossRefGoogle Scholar
Doss, H.: Sur une resolution stochastique de l’equation de Schrödinger à coefficients analytiques. Commun. Math. Phys. 73, 247–264 (1980)CrossRefGoogle Scholar
Doss, H.: On a probabilistic approach to the Schrödinger equation with a time-dependent potential. J. Funct. Anal. 260, 1824–1835 (2011)MathSciNetCrossRefGoogle Scholar
Litvinov, G.L.: The Maslov dequantization, idempotent and tropical mathematics: a brief introduction. J. Math. Sci. 140, 426–444 (2007)MathSciNetCrossRefGoogle Scholar
Maslov, V.P.: A new superposition principle for optimization problem. Russ. Math. Surv. [translation of Uspekhi Mat. Nauk] 42, 39–48 (1987)MathSciNetCrossRefGoogle Scholar
McEneaney, W.M.: A stationary-action control representation for the dequantized Schrödinger Equation. In: Proceedings of the 22nd International Symposium on Mathematical Theory of Networks and Systems (2016)Google Scholar
McEneaney, W.M.: A stochastic control verification theorem for the dequantized Schrödinger equation not requiring a duration restriction. Appl. Math. Optim. 1–26 (2017). https://doi.org/10.1007/s00245-017-9442-0